Translator Disclaimer
Feb 2017 Notes on summability in $QTAG$-modules
Ayazul Hasan, Rafiquddin
Author Affiliations +
Tbilisi Math. J. 10(2): 235-242 (Feb 2017). DOI: 10.1515/tmj-2017-0039

Abstract

We show the inheritance of summable property for certain fully invariant submodules by the $QTAG$-modules and vice versa. Important generalizations and extensions of classical results in this direction are also established.

Citation

Download Citation

Ayazul Hasan. Rafiquddin. "Notes on summability in $QTAG$-modules." Tbilisi Math. J. 10 (2) 235 - 242, Feb 2017. https://doi.org/10.1515/tmj-2017-0039

Information

Received: 8 November 2016; Accepted: 5 May 2017; Published: Feb 2017
First available in Project Euclid: 26 May 2018

zbMATH: 1371.16004
MathSciNet: MR3689617
Digital Object Identifier: 10.1515/tmj-2017-0039

Subjects:
Primary: 16K20

Rights: Copyright © 2017 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 2 • Feb 2017
Back to Top